# SDR AALA200801989

- Difficulty date: July 27, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 26,881 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLC INFLIGHT T327/27JUL.  CREW REPORTED NOSE LANDING GEAR UNSAFE LIGHT ON APPROACH.  LANDED SLC WITHOUT INCIDENT.  CLEANED NOSE LANDING GEAR DOWNLOCK PROXIMITY SENSOR.  RESEATED PROXIMITY SENSOR ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPS. (CLOSED)
